# SDR AALA20091130DCA01

- Difficulty date: November 30, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 31,827 hours, 12,826 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 256A39303
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INFLIGHT MIA TO DCA - CREW REPORTED A FLAP DISAGREE INDICATION PROBLEM.  LANDED IAD WITHOUT INCIDENT.  REPLACED NUMBER THREE FLAP SKEW SENSOR.
